EconPapers    
Economics at your fingertips  
 

A new triple sum combinatorial identity

Joseph Sinyor and Akalu Tefera

International Journal of Mathematics and Mathematical Sciences, 2002, vol. 31, 1-3

Abstract:

We prove a new triple sum combinatorial identity derived from r p ( x , y , z ) = ( x + y − z ) p − ( x p + y p − z p ) , extending a previous result by Sinyor et al.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/31/872612.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/31/872612.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:872612

DOI: 10.1155/S0161171202111379

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:872612